I forgot the 4th thing that has changed in the past two weeks is that I am on another new drug called Tekturna and I just looked up the side effects and one of them is diarreah. Maybe that and my hemi is what is going on?
I had no blood this am in my only bm so far (though still slightly crampy) and am going to ride out today before calling my doc, I want to see what is happening (maybe not the best course of action) but I need to wrap my head around everything that is going on and just think.
Major Flare Sept/Oct 07 ~ no blood since Dec 07 ~ almost normal bm
UC dx'd March 2000 (30 cenitmeters as of 2005-proctosigmoiditis)
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd Sept 2007
Prednisone 40mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 150mg 1xday, Fursomide 20mg 1xday. Potassium 100mg 2xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.